zbMATH — the first resource for mathematics

Riccati equations and delay-dependent BIBO stabilization of stochastic systems with mixed delays and nonlinear perturbations. (English) Zbl 1216.93108
A specific nonlinear controlled stochastic differential equation with additive control and mixed delays is considered. Assuming a specific linear structure for the controller, a sufficient condition for mean square stability is given in terms of the symmetric positive solution of an associated algebraic Riccati equation.

93E15 Stochastic stability in control theory
93E20 Optimal stochastic control
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
Full Text: DOI EuDML
[1] Kotsios, S; Feely, O, A BIBO stability theorem for a two-dimensional feedback discrete system with discontinuities, Journal of the Franklin Institute B, 335, 533-537, (1998) · Zbl 0905.93037
[2] Bose, T; Chen, MQ, BIBO stability of the discrete bilinear system, Digital Signal Processing, 5, 160-166, (1995)
[3] Partington, JR; Bonnet, C, [inlineequation not available: see fulltext.] and BIBO stabilization of delay systems of neutral type, Systems and Control Letters, 52, 283-288, (2004) · Zbl 1157.93367
[4] You, KH; Lee, EB, BIBO stability integral ([inlineequation not available: see fulltext.]-gain) for second-order systems with numerator dynamics, Automatica, 36, 1693-1699, (2000) · Zbl 0966.93103
[5] Tomerlin, AT; Edmonson, WW, BIBO stability of D-dimensional filters, Multidimensional Systems and Signal Processing, 13, 333-340, (2002) · Zbl 1028.93020
[6] Wang, W; Zou, Y, The stabilizability and connections between internal and BIBO stability of 2-D singular systems, Multidimensional Systems and Signal Processing, 15, 37-50, (2004) · Zbl 1035.93061
[7] Ma, Z-P; Huo, H-F; Liu, C-Y, Stability and Hopf bifurcation analysis on a predator-prey model with discrete and distributed delays, Nonlinear Analysis: Real World Applications, 10, 1160-1172, (2009) · Zbl 1167.34382
[8] Lin, G; Yuan, R, Periodic solution for a predator-prey system with distributed delay, Mathematical and Computer Modelling, 42, 959-966, (2005) · Zbl 1102.34056
[9] Guo, H; Chen, L, The effects of impulsive harvest on a predator-prey system with distributed time delay, Communications in Nonlinear Science and Numerical Simulation, 14, 2301-2309, (2009) · Zbl 1221.34218
[10] Xu, D; Zhong, S; Li, M, BIBO stabilization of large-scale systems, Control Theory & Applications, 12, 758-763, (1995)
[11] Xu, DY; Zhong, SM, BIBO stabilization of multivariable feedback systems, Journal of University of Electronic Science and Technology of China, 24, 90-96, (1995)
[12] Zhong, SM; Huang, YQ, BIBO stabilization of nonlinear system with time-delay, Journal of University of Electronic Science and Technology of China, 32, 655-657, (2000)
[13] Cao, KC; Zhong, SM; Liu, BS, BIBO and robust stabilization for system with time-delay and nonlinear perturbations, Journal of University of Electronic Science and Technology of China, 32, 787-789, (2003) · Zbl 1078.93050
[14] Li, P; Zhong, S-M, BIBO stabilization of time-delayed system with nonlinear perturbation, Applied Mathematics and Computation, 195, 264-269, (2008) · Zbl 1130.93046
[15] Li, P; Zhong, S-M, BIBO stabilization for system with multiple mixed delays and nonlinear perturbations, Applied Mathematics and Computation, 196, 207-213, (2008) · Zbl 1245.93114
[16] Li, P; Zhong, S-M, BIBO stabilization of piecewise switched linear systems with delays and nonlinear perturbations, Applied Mathematics and Computation, 213, 405-410, (2009) · Zbl 1165.93338
[17] Li, P; Zhong, S-M; Cui, J-Z, Delay-dependent robust BIBO stabilization of uncertain system via LMI approach, Chaos, Solitons & Fractals, 40, 1021-1028, (2009) · Zbl 1197.93145
[18] Fu, Y; Liao, X, BIBO stabilization of stochastic delay systems with uncertainty, IEEE Transactions on Automatic Control, 48, 133-138, (2003) · Zbl 1364.93702
[19] Gu, K, An integral inequality in the stability problem of time-delay systems, Proceedings of the IEEE Conference on Decision and Control, 3, 2805-2810, (2000)
[20] Wang, Z; Shu, H; Liu, Y; Ho, DWC; Liu, X, Robust stability analysis of generalized neural networks with discrete and distributed time delays, Chaos, Solitons & Fractals, 30, 886-896, (2006) · Zbl 1142.93401
[21] Kolmanovskii V, Myshkis A: Introduction to the Theory and Applications of Functional-Differential Equations, Mathematics and Its Applications. Volume 463. Kluwer Academic, Dordrecht, The Netherlands; 1999:xvi+648. · Zbl 0917.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.